Skip to content
Antidepressant Withdrawal
avatar
Byroney_WebMD_Staff posted:
I know many members come here with questions about Antidepressant Withdrawal . "Your doctor prescribed an antidepressant to help boost your mood or ease your anxiety. But, as soon as you feel better, you figure you no longer need the medicine. So you stop taking it.

"And suddenly, you feel like you have the flu, or a stomach bug, or perhaps you find it hard to think and have disturbing thoughts.

"You're probably having antidepressant withdrawal." Read the full article to learn more about the causes, symptoms, and tapering.

Please talk with your prescribing doctor or pharmacist about the appropriate way to discontinue your specific medication safely.

Yours in health,

Byroney
Reply
 
avatar
shanabanana09 responded:
after trying effexor, paxil, and others, the doc finally found a med that helped me...zoloft and xanax. And once I thought I could make it on my own without my meds so I weaned myself off of them, and I was a basket case, cried continuously, headaches, dizzy, felt like I was in a dream. It was awful. I realized that I have to take meds to feel better. I may not be normal, but at least I am still here.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Exercise you can doExpert
Exercise is one of the most beneficial self-help techniques we know of today and more and more research is indicating its usefulness in ... More
Was this Helpful?
57 of 77 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.